MathSciNet Relay Station
MathSciNet bibliographic data
MR362375 (50 #14817) 57E05 (57A20)
Haver, William E. The closure of the space of homeomorphisms on a manifold. Trans. Amer. Math. Soc. 195 (1974), 401–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement